# SDR CALA2024020800352

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 123,165 hours, 19,039 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 133T6105Y2
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H I/B AILERON, I/B LOWER SEAL MISSING. PICTURES ADDED. CONTACTING TOMC FOR DISPOSITION, NIL STOCK LHR. IPC REF 27-11-01-05 ITEM 155, PART NUMBER: 113T6105Y2  1 QUANTITY. INBD LOWER SEAL FOR INBD AILERON REPLACED I.A.W DWG 113T6100 SHEET 2, AILERON ACTUATED TO CHECK CLEARANCE. AIRCRAFT SERVICABLE RETURNED TO NORMAL.
